# SDR C2XA09RI183

- Difficulty date: October 24, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 19,143 hours, 10,201 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2353 - YQM - FLIGHT CREW REPORTED LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS.  CREW DOWN POWERED ACFT AND MESSAGE DISAPPEAR.  ACFT RETURNED TO SERVICE.
